# SDR USAA920080071

- Difficulty date: November 30, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - CRACKED FRAME, BS 663, S3L.  REPAIRED FRAME, BS 663, S3L IAW USAIRWAYS EA 100069.
